MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Codes Poor Quality Image (1408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the delivery device screen flickers during use.There was unable to see anything on the display, therefore this procedure was not completed.The event occurred outside the patient, no patient complication.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The rezum generator was returned to the sfmd for analysis and the reported image display artifact/distortion complaint was confirmed.The flickering display could not be duplicated during functional testing and there were no other fault conditions.As a precaution the display cables were replaced, the generator received all necessary upgrades and it passed full functional and electrical safety testing.There was a secondary finding of a broken left enclosure vent, and it was replaced.A secondary finding of damaged enclosure parts was due to normal usage wear.It can be concluded that the product operates as intended with no issues.The repairs performed were not related to the reported complaint.It was assigned a most probable cause of unintended use error caused or contributed to event.According to the device instructions for use (ifu) there is no evidence that the device was used in a manner inconsistent with the labelled indications as per rezum generator and rezum delivery device.The product investigation did not identify any potential product quality issue or any new patient harm.This investigation was assigned a most probable conclusion code of no problem detected.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17540795
Report Number2124215-2023-43234
Device Sequence Number6496217
Product Code GEI
UDI-Device Identifier08714729986843
UDI-Public08714729986843
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003221
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale